Access count of this item: 66

Files in This Item:
File Description SizeFormat 
1773-02.pdf970.22 kBAdobe PDFView/Open
Title: 無限個の錐制約付き半無限計画問題におけるKKT条件の導出 (最適化手法の深化と広がり)
Authors: Okuno, Takayuki
Hayashi, Shunsuke
Fukushima, Masao
Author's alias: 奥野, 貴之
林, 俊介
福島, 雅夫
Issue Date: Jan-2012
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1773
Start page: 13
End page: 23
URI: http://hdl.handle.net/2433/171718
Appears in Collections:The advances and applications of optimization method

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.